# SDR DALA14012755530

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 80,876 hours, 34,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Inadequate
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY POWER ASSIST CABLE TRAVEL INSUFFICIENT. ADJUSTED L2 DOOR POWER ASSIST CABLE TRAVEL.  OK FOR SERVICE.
